# SDR P5CA9801007

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL SUPPORT STIFFENER AT STA 1000 BBL 55 CORNER HAS CORROSION.  REMOVED AND REPROTECTED PER SRM 51-10-01 AND 51-10-02.
